# SDR DALA2019061703579

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,101 hours, 61,386 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Corroded
- Location: Stair Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VENTRAL AIR-STAIR HANDRAIL SUPPORT TUBES CORRODED AND BROKEN. REPLACED SUPPORT TUBE MPN 5936680-504. BEGAN ADJUSTING AIR STAIR DOOR PER MD88AMM 52-63. FINISHED ADJUSTMENT - TEST OPS NML PER MD88AMM 52-63. REPORTED DUE TO SAFETY CONCERN DURING EXITING. (LP5844849)
